# SDR 03FDEA01640

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON STRINGER CLIP BS 1050, RBL 14, WL   163.    REMOVED CORROSION FROMS TR CLIP.  ORIGINAL THICKNESS .040.  AREA REMOVED 1 X 1 X .010 INCH.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STR. CLIP AT BS 1050, RBL   14, WL 163.  IAW SRM 51-30-2, 51-30-5, 53-10-1.
